MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. CERVICAL TRACTION VECTOR ADJUSTER; TRACTION SYSTEM

MIZUHO ORTHOPEDIC SYSTEMS, INC. CERVICAL TRACTION VECTOR ADJUSTER; TRACTION SYSTEM
Model Number 7803-790
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a brand-new traction vector connected to 15 lbs of weight and gw tongs attached to patient's head popped off upper tower of trios table during a post cervical procedure.
 
Additional Manufacturer Narrative
Rubber component showed early hardening and wear.After one month of use this device would no longer pass a load test.
 
Event or Problem Description

Brand Name
CERVICAL TRACTION VECTOR ADJUSTER
Common Device Name
TRACTION SYSTEM
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
MDR Report Key11733719
Report Number2921578-2021-00014
Device Sequence Number14508237
Product Code JEA
UDI-Device Identifier00842430111679
UDI-Public00842430111679
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7803-790
Device Catalogue Number7803-790
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2021
Supplement Date Received by Manufacturer02/21/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1